HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On analyticity rate estimates of the solutions to the Navier-Stokes equations in Bessel-potential spaces

Files in This Item:
pre589.pdf5.72 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83734

Title: On analyticity rate estimates of the solutions to the Navier-Stokes equations in Bessel-potential spaces
Authors: Sawada, O. Browse this author
Keywords: Navier-Stokes equations
spatial analyticity
regularizing-decay rate
Gronwall inequality
Issue Date: Mar-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 589
Start Page: 1
End Page: 13
Abstract: The locally-in-time solutions to the Navier-Stokes equations in H%-1(Rn ) are regular for t > 0. The spatial analyticity is established by deriving rate estimates of higher order derivatives of the solutions. The solutions or the initial velocities need not be small. The estimates also provide the decay estimate on derivatives for large time. Although the basic strategy to derive estimates is similar to our previous results with Y. Giga for Ln space, we are forced to apply several tools from harmonic analysis since our space 1{%-1 is more complicated.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69338
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University